A reader brings up some interesting questions about depression and other problems following withdrawal from dependence on benzodiazepines (related to Valium) even seven months after discontinuing use. He says that he has “PAWS (Post-Acute Withdrawal Syndrome)” Although this is a BIG subject, and although my response is necessarily fairly “global” and general, there are, I […]
5,412 total views, 1 views today
I have been thinking about shopping malls as “dopamine factories.” Neon and other bright, colorful, “noisy” stimuli dopamine neurons . . . 2,853 total views Originally posted 2017-02-07 07:36:45.
2,853 total views
Read on to find out how the ’10 Steps to Become a Non-Smoker’ hypnosis download program will stop you smoking in a whole new way that gets round the usual pattern of stop-start-stop-start 803 total views Originally posted 2019-01-25 20:56:53.
803 total views
Mick wrote: I cannot help but feel that my life has been ruined by this withdrawal process. 10 months out and I am in another wave. I have so much brain fog its unreal, as well as many, many many other debilitating symptoms. I lost the person whom I thought that I would marry […]
3,805 total views